# SDR UPS04243022

- Difficulty date: August 25, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLT STA EMERGENCY LIGHT WAS COMING ON IN FLT IN ARM POST.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY IAW 33-50-00.  OPS CHECK GOOD.
